Jump to content
Acne.org

Bad News

Ok so I was hoping that I would not have to write this but I think that my acne is coming back. I had been clear for close to 6 months without any spots but they are gradually comming back. The thing that worries me slightly is that they are the same kind of spot that I had before I went on accutane the first time. I'm seeing my dermatologist on tuesday so hopefully I can go back on accutane. I know that my skin is not as bad as it was before but I want to catch it before my acnes gets worse. I really wanted to be able to say that accutane worked first time for me but it looks like I'll need a second course however, I don't want to put any people off who are on accutane or starting it as accutane is a brilliant drug and it gave me 6 months of flawless skin which I wouldn't trade for anything. I'm still optimistic and hope that a second course will work. I don't want to dampen anyones hopes of a cure for their acne as accutane does work for a lot of people with just one treatment but I thought that I should keep people updated with my skin progress

Please excuse the dodgy eye make-up I forgot to take it off properley.

    From the album:

    Before/During and After Accutane

    • 12 pictures
    • 0 comments
    • 228 image comments

    Photo Information for Bad News




    Recommended Comments

    awww

    :|

    I hope you can get back on accutane and it takes care of it for good.

    Share this comment


    Link to comment

    doh! sorry Lara =( yeah Im getting spots in the same spot, and we stopped around the same time

    I can only count two tiny ones though.........

    well good luck Lara hope it's not coming back

    Share this comment


    Link to comment

    Thanks guys and sorry to hear that Fuman. I have my fingers crossed for u. And mandy your so adorable. :|

    Share this comment


    Link to comment

    no its totally ok... i think maybe the Dosage was too small... cuz Roac. is known for relapse on low dosage. maybe u should use Benzolperoxid over the night and erythromycin in the morning... it will be better than secound time Roac.

    and if u really want to go a secound time on Roac. check your kidneys before!

    Múch luck bye

    Share this comment


    Link to comment

    good luck :|

    ah, your fuckin gorgeous jus dont let it get you down, try not to worry bout it, chances are its jus a breakout that everyone gets

    chin up yknow, the worst thing you can do is worry bout it, do what you can :dance:

    Share this comment


    Link to comment

    yeah same thing happened to me after i got off acutane a month later my acne started coming back...really annoying. i plan on going to my dermatologist and starting acutane again, but is there limit to long you can take accutane? this is gonna be another year of accutane for me

    Share this comment


    Link to comment

    hey lara

    im really sorry that ur acne has come back but its not as bad as before...infact it looks quite mild..do post back abt ur appointment with the doc.

    p.s gurl u still look very pretty

    Share this comment


    Link to comment

    It happened to me too, my acne came back after my first round of accutane - probably also because of low dosage. Anyways I'm on my second round now.., get on Accutane again ASAP.. the nice thing about it was that I barely had a breakout (two-three pimples).

    After a month on Accutane my acne went away again and here I am two and a half months in with my skin returning to normal.

    Share this comment


    Link to comment

    aww dont worry... im sure second time around will be much better I like your eyes and ur lips pretty

    Share this comment


    Link to comment

    Ey buddy, sorry to hear its back again, doesnt look half as bad this time though if thats any consolation. Hopefully this round will clear ya up for good, still looking hot as fuck.

    Share this comment


    Link to comment

    lara!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! this doenst look too bad, you ll have your second course and you will be acne free forever, i ll pray for you! be sure! keep your head up u are gorgeous!

    Share this comment


    Link to comment

    Gah.. sorry for you. I got the same problem... some 5 days ago I got a bunch of new ones on my neck and 5-6 on my cheeks... just like yours, not so big, very red ones... I've only been off the tane for a bit over 2 months and I only had 1 week in June where I felt clear. I'm hoping it won't get worse, but if it does,.. It's back to the derm. Effin' hate this shit. Good luck!

    Share this comment


    Link to comment

    same happened with me as well, it came back 6 months after i finished the course of tane. Im going to go on it again even though i only get the odd spot now and again just so its gone completely once and for all, now im 20 i think the next course would keeep my skin clear for good. Hope you get sorted out soon, in your pic it is only mild and like everone else says your gorgeous :|

    Nearly fogot to say you remind me of bianca gacoigne off love island lol

    Share this comment


    Link to comment

    Thanks for all the support guys it means a lot. I'll let you know how the derm goes tomorrow.

    xxxx

    Share this comment


    Link to comment

    I'm so sorry, lara!

    That's disappointing for me too because you had results that made me really want to try tane. Hopefully it can work miracles again.

    Share this comment


    Link to comment

    Don't let it happen again , u know what to do :|

    I feel very optimistic about the 2nd course that u may be taking. good luck !!!

    Share this comment


    Link to comment

    Ok so I went to see the derm today he has put me back on accutane a really low dose of 20mg for 9 months.

    Share this comment


    Link to comment

    I am sure the new cure will make you clear again and for good.

    And in any case, you look still very good on the picture: your acne is really not as bad as it was before.

    The few little pimples you have next to your mouth would even nearly look hot I think!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×